Hi, i have been having a dull pain on the left side of my head, above my eyebrow and it goes about half way into my head. i have had this for sometime (Ithink it is as much as 2 yrs), but because for periods I have been taking diclofenic(had knee probs and jaw probs). This has masked it, when ever i am not taking medication for other probs, this pain is always there. Just a very dull pain, somtimes making me light sensative and very tired. Could it be to do with the menapause?
Without examintion,confirmation of a diagnosis is tough,but there are various possibilities for your symptoms.First of all,it can be due to sinus headaches, Sinus headaches are caused by sinus congestion and inflammation (called sinusitis).
Then it can be due to primary headaches. Primary headaches include migraine, tension-type, and cluster headaches.Going by your symptom of sensitivity to light,migraine is an important possibility.
Apply alternate warm and cold compresses,elevate the head while sleeping and take some over the counter NSAID analgesic(pain reliever) like ibuprofen(advil/motrin) or acetaminophen.Application of muscle relaxant to the part is also helpful.
If the symptoms persist,then pls consult a physician.
Hope it helps.Take care and pls do keep me posted if you have any additional queries.Kind regards.
Hi, thank you for the advice, i have tried ibuprofen, and it does relieve the pain, but when i stop taking it, the pain is back within 24 hrs. Had not thought about a muscle relaxant so will try that, but i am now at the stage I think i need to see my GP. it is affecting my daily life too much.
thank you again and will et you know how i get on..........Olwyn
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.